# SDR UPS08851926

- Difficulty date: March 5, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 COURIER AREA FLOOR PNL F23 IS CRACKED, CORRODED AND DELAMINATED IN SEVERAL AREAS.  FABBED FLOOR PANEL.
